Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Popov-Pommerening conjecture for groups of type $ A\sb n$


Author: Lin Tan
Journal: Proc. Amer. Math. Soc. 106 (1989), 611-616
MSC: Primary 14L30; Secondary 14D25
MathSciNet review: 969528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper gives an affirmative answer to the Popov-Pommerening conjecture in the case where the reductive group $ G$ in the conjecture is of type $ {A_n}$ with $ n \leq 4$ , and provides a subgroup $ H$ of $ G{L_5}(k)$ such that the algebra $ {A^H}$ is finitely generated, but is not spanned by the invariant standard bitableaux.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L30, 14D25

Retrieve articles in all journals with MSC: 14L30, 14D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0969528-5
PII: S 0002-9939(1989)0969528-5
Article copyright: © Copyright 1989 American Mathematical Society